# SDR ASAA2025011355317

- Difficulty date: January 13, 2025
- Submitted: January 18, 2025
- Operation: Air carrier
- Aircraft: N912AK
- Make and model: Boeing 737-9
- Aircraft serial: 67507
- Aircraft time: 4,683 hours, 1,280 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Damaged
- Location: Zone 700
- Part time: 7,025 hours, 1,979 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ETOPS WALK AROUND INSPECTION FOUND #1 TIRE DELAMINATED WITH DAMAGE TO THE INBOARD L/H FLAP AND MLG OUTBOARD DOOR FAIRING. GROUNDED - YES. ACCOMPLISHED TIRE BURST CONDITIONAL INSPECTION REF AMM 05-51-54-210-801. FOUND MLG TIRE 1 DAMAGED. MLG TIRE 1 AND 2 REPLACED IAW AMM 32-45-11. DURING INSPECTION FOUND L/H INBOARD AFT FLAP DAMAGED, REF LOG PAGE 60814711. ALSO FOUND L/H MLG INNER DOOR DAMAGED REF LOG PAGE 60814712. SEAMC ASHRAF NOTIFIED.
